# SDR SWAA020722

- Difficulty date: April 4, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 33,576 hours, 30,854 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE SKIN CRACKED AT AFT END OF EQUIPTMENT COOLING EXHAUST HOLE, BS 378.5 AT LBL 3.5.  REPAIRED SKIN PER BFG ER.
